BARD ACCESS SYSTEMS POWERGLIDE MIDLINE CATHETER, 22G 8CM; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of recu1383 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported that the j-loop broke on half with pediatric patient use.No other information was provided.This file addresses lot # recu1383.